MathSciNet Relay Station
MathSciNet bibliographic data
MR1231296 35P15 (28A75 35J25 47F05)
Fleckinger, Jacqueline; Lapidus, Michel L. Indefinite elliptic boundary value problems on irregular domains. Proc. Amer. Math. Soc. 123 (1995), no. 2, 513–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement